# SDR AALA201607149001

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 48,066 hours, 27,576 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW PERFORMED A LOW SPEED ABORTED TAKE OFF (50 KNOTS) AFTER RECEIVING A MASTER WARNING AFTER FLEX SET INDICATING CONFIG WARNING PARK BRAKE SET. THE PARK BRAKE HASN'T BEEN SET SINCE LEAVING THE GATE. THE AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER INCIDENT. AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF PARKING BRAKE SYSTEM PER AMM 32-45-00-710-001-A, NO FAILURES DURING TEST. ALSO PERFORMED BSCU GROUND SCAN PERAMM 32-42-00 AND NO FAULTS NOTED.
